# SDR IXXA20231130085

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N251AZ
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 82,602 hours, 14,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Switch Guard
- Component part number: 402112
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE- FLIGHT INSPECTIONS AND MAINTENANCE, LINE TECH REPORTED OVERHEAD EMERGENCY LIGHT SWITCH GUARD BROKEN. OVERHEAD PANEL SWITCH GUARD REMOVED AND REPLACED PER B767 AIRCRAFT MAINTENANCE MANUAL  33-13-00. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
